Change search
ReferencesLink to record
Permanent link

Direct link
Numerical Approaches to Optimal Control of a Model Equation for Shear Flow Instabilities
Department of Mechanics, Royal Institute of Technology, Stockholm.
Department of Information Technology, Uppsala University.
2000 (English)In: Flow Turbulence and Combustion, ISSN 1386-6184, E-ISSN 1573-1987, Vol. 65, 299-320 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 65, 299-320 p.
URN: urn:nbn:se:umu:diva-40301DOI: 10.1023/A:1011461121669OAI: diva2:399204
Available from: 2011-02-21 Created: 2011-02-21

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berggren, Martin
In the same journal
Flow Turbulence and Combustion

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link